Buy Benadryl Allergy Relief Capsules Online in the UK
Benadryl Allergy Relief Capsules are white capsules containing the active ingredient acrivastine. Acrivastine is an antihistamine which helps to relieve allergy symptoms such as sneezing, runny nose and watery eyes. It can also be used to treat skin allergies including hives.
Moreover, it is used to treat various food allergies as well as reactions to insect bites and stings.
Benadryl Capsules contain a non-drowsy antihistamine. The likelihood of feeling sleepy is lower than with some other antihistamines.
A prescription is required to purchase acrivastine.
To clear your sinuses and nose, acrivastine can be taken with a decongestant called pseudoephedrine.
Benadryl Allergy Relief Capsules are suitable for use by adults and children over 12 years old.
The capsules should be kept out of sight and reach of children and should not be stored above 30 degrees celcius.
Benadryl Allergy Relief Capsules are for oral use only and should be taken with water.
The recommended dose is to take one capsule up to three times a day.
The capsules should not be chewed.
If you take too many capsules you should contact your doctor or A&E immediately.
If you forget a dose, take the next dose when needed provided you only take a maximum of three capsules in a 24-hour period. Do not double dose.
Benadryl Allergy Relief Capsules should not be taken if you are allergic to any of the ingredients in the medicine. You should not take the capsules if you have had an allergic reaction to any other antihistamines or if you have moderate or serious kidney problems. You should mention if you are taking any other medicines, including those obtained without a prescription, especially sedatives, tranquillisers, ketoconazole and erythromycin. You should speak to your doctor or pharmacist if you are pregnant or breastfeeding before taking these capsules. Do not drink grapefruit juice whilst taking the capsules. Avoid excessive alcohol consumption when taking this medicine.
As with all medicines, Benadryl Allergy Liquid Capsules can cause side effects, although not everybody gets them. You should stop using Benadryl immediately if you notice any signs of an allergic reaction. If any side effects you get become severe, or you get any side effects not listed, stop taking the medicine and speak to your doctor immediately.